# SDR COEA2018022410901

- Difficulty date: February 24, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,892 hours, 35,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572303205
- Condition: Corroded
- Location: Frm 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 21 HAS CORROSION BETWEEN STRINGERS 16R - 17R. REPAIRED THE FRAME IAW SRAS ES-1222/18.
